Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    irish bulldog's Avatar
    irish bulldog is offline Senior Member
    Join Date
    Dec 2003
    Location
    here
    Posts
    1,446

    Unhappy im putting on a lot of fat on m/tits and face,help

    hi guys,
    i have started my first cycle and im putting on a lot of b/f and bigger male tits,i was 168 pounds before the cycle ,im about 6ft,22 yrs,and have been training for over a year.i train three days a week for about an hour and a half.
    my cycle is deca and sus 250,i got the sus a bit late and only started it on week four,i was taking 400mg of deca a week and im taking 500mg on sus aweek for 6 weeks.my diet would be on an average day,a protein shake before work then a banana when i get into work, at break time i would eat two tuna or chicken shandwichs a few biscuits and a packet of crisps,the same for lunch then i would get chicken potatos and veges for my dinner ,after my dinner i would eat four pieces of toast and a cup of tea and a few biscuits then a protein shake.ive no anti-e,s.
    ive order the same gear for my second cycle but want to do it rite this time, how long should i wait to next cycle after last week of sus and should i be taking anti e,s.
    ps i have put on 14 pounds this is week 8 since the deca.
    cheers

  2. #2
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    Of course you should be taking anti estrogens! you're not supposed to start a cycle without them! Asap get yourself some nolvadex and take it at 20-40 mg a day until the gyno symptoms stop. You may just be getting fat, but if your nipples are itchy/sensitive, you're probably getting gyno.

  3. #3
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    If your bulking up your going to gain some fat.
    And remember alot of what your seeing is water retention from the deca /test.
    Next time run liquidex throughout the cycle, and try to stay away from the biscuits.
    If your nips are itchy or sensitive like chris said then you better start nolva asap.

  4. #4
    Jackman's Avatar
    Jackman is offline Banned
    Join Date
    Dec 2002
    Location
    Im a Masshole
    Posts
    3,172
    yea get some liquidex from LR for tha bloat

  5. #5
    irish bulldog's Avatar
    irish bulldog is offline Senior Member
    Join Date
    Dec 2003
    Location
    here
    Posts
    1,446
    Quote Originally Posted by MBaraso
    If your bulking up your going to gain some fat.
    And remember alot of what your seeing is water retention from the deca /test.
    Next time run liquidex throughout the cycle, and try to stay away from the biscuits.
    If your nips are itchy or sensitive like chris said then you better start nolva asap.

    no my nipples arent sore i think i must just be bulking up it just ****s me off when you train hard to get built up and people just say ur starting to look like a fat ****.my source said nothing about anti e,s and hes been taking them for years but he said i will need clomid in about six months.does the fat come off after the cycle or should i do some running etc.last question how do u work out b/f?

  6. #6
    irish bulldog's Avatar
    irish bulldog is offline Senior Member
    Join Date
    Dec 2003
    Location
    here
    Posts
    1,446
    Quote Originally Posted by Jackman
    yea get some liquidex from LR for tha bloat

    whats lr?ill probably kick myself when u tell me?

  7. #7
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    chris adams is on it....it seems your diet is in check....elevated estrogen levels=fat, and possibly gyno....nolvladex immediately

  8. #8
    irish bulldog's Avatar
    irish bulldog is offline Senior Member
    Join Date
    Dec 2003
    Location
    here
    Posts
    1,446
    Quote Originally Posted by asymmetrical1
    chris adams is on it....it seems your diet is in check....elevated estrogen levels=fat, and possibly gyno....nolvladex immediately
    do i get nolvladex in the chemist or from my source?its just it takes a while for him to get his ass in gear.

  9. #9
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    Quote Originally Posted by irish bulldog
    do i get nolvladex in the chemist or from my source?its just it takes a while for him to get his ass in gear.
    check your pm

  10. #10
    someday's Avatar
    someday is offline Member
    Join Date
    Jul 2003
    Posts
    671
    youll need clomid 3 weeks after your last sust shot........you better hurry and find yourself some or all the gains you've gotten will go away just as quickly.

  11. #11
    SIRFREAK is offline New Member
    Join Date
    Dec 2003
    Posts
    10
    Quote Originally Posted by MBaraso
    If your bulking up your going to gain some fat.
    And remember alot of what your seeing is water retention from the deca /test.
    Next time run liquidex throughout the cycle, and try to stay away from the biscuits.
    If your nips are itchy or sensitive like chris said then you better start nolva asap.
    WHAT IS LIQUIDEX AND CAN I GET IT OTC?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •